MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML 15.0 STD 6.3 5/8 STD 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

DEPUY ORTHOPAEDICS INC US AML 15.0 STD 6.3 5/8 STD 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 155405000
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Ambulation or Postural Difficulties (2544); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 10/07/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 18 jun 2024.After review of medical records patient was revised was due to adverse reaction to metal debris right hip.Prior to revision patient mri showed failed pseudotumor but she had a large fluid collection at the trochanter with avulsion of the anterior glutei.Pain has been stable but intermittent in severity and complaints audible grinding.There is a slight limp.Operative notes indicated upon removing the head there was a tremendous amount of metallic, black debris at the trunnion.Doi: (b)(6) 2006.Dor: (b)(6) 2012.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- aml 15.0 std 6.3 5/8 std 12/14, product code:- 155405000, lot no:- z21ca1000, quantity of manufactured:- (b)(4), date of manufacturing:- 15-aug-2005, expiry date:- 31-jul-2015.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- aml 15.0 std 6.3 5/8 std 12/14, product code:- 155405000, lot no:- z21ca1000, quantity of manufactured:- (b)(4), date of manufacturing:- 15-aug-2005, expiry date:- 31-jul-2015.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
AML 15.0 STD 6.3 5/8 STD 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19655664
Report Number1818910-2024-14493
Device Sequence Number12420180
Product Code LPH
UDI-Device Identifier10603295058526
UDI-Public(01)10603295058526(10)Z21CA1000(17)110609
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2011
Device Catalogue Number155405000
Device Lot NumberZ21CA1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM -2; CANCELLOUS BONE SCREW 6.5X30MM; PINNACLE 100 ACET CUP 54MM; PINNACLE MTL INS NEUT36IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale